Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2015, Volume 183, Number 3, Pages 434–440 (Mi tmf8796)  

This article is cited in 1 scientific paper (total in 1 paper)

Weakly periodic Gibbs measures of the Ising model with an external field on the Cayley tree

M. M. Rakhmatullaev

Institute of Mathematics, National University of Uzbekistan, Tashkent, Uzbekistan

Abstract: We study weakly periodic Gibbs measures of the Ising model with an external field on the Cayley tree. We prove that under some conditions on the model parameters, there exist at least two weakly periodic Gibbs measures for the antiferromagnetic Ising model with an external field.

Keywords: Cayley tree, Gibbs measure, Ising model with external field, weakly periodic measure

DOI: https://doi.org/10.4213/tmf8796

Full text: PDF file (365 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2015, 183:3, 822–828

Bibliographic databases:

Received: 17.09.2014

Citation: M. M. Rakhmatullaev, “Weakly periodic Gibbs measures of the Ising model with an external field on the Cayley tree”, TMF, 183:3 (2015), 434–440; Theoret. and Math. Phys., 183:3 (2015), 822–828

Citation in format AMSBIB
\Bibitem{Rah15}
\by M.~M.~Rakhmatullaev
\paper Weakly periodic Gibbs measures of the~Ising model with an~external field on the~Cayley tree
\jour TMF
\yr 2015
\vol 183
\issue 3
\pages 434--440
\mathnet{http://mi.mathnet.ru/tmf8796}
\crossref{https://doi.org/10.4213/tmf8796}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3399655}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015TMP...183..822R}
\elib{https://elibrary.ru/item.asp?id=23780235}
\transl
\jour Theoret. and Math. Phys.
\yr 2015
\vol 183
\issue 3
\pages 822--828
\crossref{https://doi.org/10.1007/s11232-015-0298-7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000356934400006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84932615190}


Linking options:
  • http://mi.mathnet.ru/eng/tmf8796
  • https://doi.org/10.4213/tmf8796
  • http://mi.mathnet.ru/eng/tmf/v183/i3/p434

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. M. Rahmatullaev, Zh. D. Dekhkonov, “Weakly periodic Gibbs measures for the Ising model on the Cayley tree of order $k=2$”, Theoret. and Math. Phys., 206:2 (2021), 185–198  mathnet  crossref  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:170
    Full text:71
    References:21
    First page:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021